Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 4, Issue 1, 2017
Metadata
 

Uniform scaling limits for ergodic measures
Jonathan M. Fraser and Mark Pollicott
pp. 1–19
Abstract | Full-Text PDF (195 KB) | Metadata

Hausdorff dimension of the graph of an operator semistable Lévy process
Lina Wedrich
pp. 21–41
Abstract | Full-Text PDF (216 KB) | Metadata

Structure of the class of iterated function systems that generate the same self-similar set
Qi-Rong Deng and Ka-Sing Lau
pp. 43–71
Abstract | Full-Text PDF (972 KB) | Metadata

Graph-directed sprays and their tube volumes via functional equations
Derya Çelik, Şahin Koçak, Yunus Özdemir and Adem Ersin Üreyen
pp. 73–103
Abstract | Full-Text PDF (820 KB) | Metadata